# SDR 96ZZZM1466

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Moisture Contam
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EGRESS LIGHTS ILLUMINATED IN AFT END OF CABIN.  CYCLED SWITCH TO OFF AND BACK TO ARMED.  FOUND MOISTURE IN LIGHT TRACK.  CLEANED AND DRIED TRACK.  LIGHT OPERATION CHECKED NORMAL.
